# SDR QXEA2021062300319

- Difficulty date: June 5, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000794
- Aircraft time: 5,373 hours, 3,113 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUEL QUANTITY HARNESS ROUTING INSPECTION FOUND INCORRECT ROUTING UNDER PANEL 195AL.   REROUTED GROUND SPOILER CONT MDL HARNESS SO THAT IT RAN SEPARATE FROM FQIS HARNESS TO COMPLY WITH INSPECTION CRITERIA INE175 AMM 28-41-00-210-801-A.
